# SDR CA190506005

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,723 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 115503005
- Condition: Failed
- Location: Hyd System
- Part time: 5,643 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LEAK ON RH LANDING GEAR. WAS REPORTED BY GROUND CREW AS A FIRE (DUE TO SMOKE FROM THE AREA OF THE RH BRAKES). MAINTENANCE REPLACED THE #3 BRAKE HYDRAULIC FLEX HOSE ASSY. THE SYSTEM TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190506005)
